Title The mathematical papers of Isaac Newton / edited by D. T. Whiteside with the assistance in publication of M. A. Hoskin.
Author Newton, Isaac, 1642-1727.
Publication Cambridge : The University Press, [1967-]
Copyright date [©1967-]
Description volumes : frontispiece, plates (facsimiles), tables, diagrams
Call # 510.81 N563 MA
Contents CONTENTS.-v.1. 1664-1666.-v.2. 1667-1670.-v.3. 1670-1673.-v.6. 1684-1691.
Subject Mathematics -- Early works to 1800.
Mathematics.
Addl. Author Whiteside, D. T. (Derek Thomas)

LOCATION CALL # STATUS
 Central Library  510.81 N563 MA Consult Librarian